# SDR WRXR20241017001

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 28,922 hours, 22,398 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: CC67010608
- Condition: Gouged
- Location: Zone 700
- Part time: 28,922 hours, 22,398 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON RH MLG SIDE-STAY FITTING PN:CC670-10608 BETWEEN RBL 22.5 AND RBL 45.0 INBD. GOUGE (A)MEASURES ROUGHLY .3" X .1" AND THE O/B GOUGE (B) MEASURES .2" X .1". BLENDED DAMAGED AREA IAW PSA EA A1-670-32-00008 STEPS 1-4. ROTO-PEEN REWORKED ARA IAW CRJ700 SRM51-24-11. USED TUNGSTEN CARBIDE 9/16 X 1.25 DOUBLE ROW FLAPPER. ALMAN TYPE A GRADE I TEST STRIP (LOT #034438-36) USEDA 3M MAGNETIC BASE WITH 3M CORRECTION AT 3000 RPM AND INTENSITY OF .0008 TO DETERMINE A WORK TIME OF 6 MINUTEA AND 59 SECONDS. APPLIED M-CR 1132 ALODINE P.O.#PB33358301-2 EXP DATE 08/12/2025 IAW CRJ 700 SRM 51-21-11-001-001-A01. C/W EA A1-670-32-00008 REV 2024-10-08.
